English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15296002      Online Users : 181
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16414

Title: A New Proof of a Box-Stacking Theorem
Authors: Chen, Kuo-Jye
Contributors: 數學系
Keywords: Partitions;Partition analysis;Non-squashing par-titions;Stacking boxes;Abel's identity
Date: 2011-08
Issue Date: 2013-05-06T03:25:38Z
Publisher: Aletheia University
Abstract: We give a direct proof of a recent generating function identity of Andrews and Sellers on box stacking. Our method provides alternate proofs for other related identities.
Relation: Tamsui Oxford Journal of Mathematical Sciences, 27(3): 225-229
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020101110001.pdf226KbAdobe PDF469View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback